Some remarks on equivariant bundles and classifying spaces
Théorie de l'homotopie, Astérisque no. 191  (1990), p. 239-253
@incollection{AST_1990__191__239_0,
     author = {May, J. P.},
     title = {Some remarks on equivariant bundles and classifying spaces},
     booktitle = {Th\'eorie de l'homotopie},
     editor = {Miller H.-R. and Lemaire J.-M. and Schwartz L.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {191},
     year = {1990},
     pages = {239-253},
     zbl = {0728.55011},
     mrnumber = {1098973},
     language = {en},
     url = {http://www.numdam.org/item/AST_1990__191__239_0}
}
May, J. P. Some remarks on equivariant bundles and classifying spaces, in Théorie de l'homotopie, Astérisque, no. 191 (1990), pp. 239-253. http://www.numdam.org/item/AST_1990__191__239_0/

1. G. E. Bredon. Equivariant cohomology theories. Springer Lecture Notes in Mathematics Vol. 34. 1967. | MR 214062 | Zbl 0162.27202

2. P. E. Conner and E. E. Floyd. Differentiable periodic maps. Springer-Verlag. 1964. | MR 176478 | Zbl 0125.40103

3. W. G. Dwyer and A. Zabrodsky. Maps between classifying spaces. Springer Lecture Notes in Mathematics Vol 1286, 1987, 106-119. | MR 928826 | Zbl 0646.55007

4. A. D. Elmendorf. Systems of fixed point sets. Trans. Amer. Math. Soc. 277 (1983), 275-284. | Article | MR 690052 | Zbl 0521.57027

5. S. Illman. Equivariant singular homology and cohomology, I. Memoirs Amer. Math. Soc. Vol. 156. 1975. | MR 375286 | Zbl 0297.55003

6. R. K. Lashof and J. P. May. Generalized equivariant bundles. Bull. Belgian Math. Soc. 38 (1986), 265-271. | MR 885537

7. R. K. Lashof, J. P. May, and G. B. Segal. Equivariant bundles with Abelian structural group. Contemporary Math. Vol. 19, 1983, 167-176. | Article | MR 711050 | Zbl 0526.55020

8. J. P. May. Equivariant completion. Bull. London Math. Soc. 14 (1982), 231-237. | Article | MR 656604 | Zbl 0494.55007

9. J. P. May. G-spaces and fundamental groupoids. Appendix to "An equivariant Novikov conjecture" by J. Rosenberg and S. Weinberger. Journal of K-theory. To appear.

10. D. Notbohm. Maps between classifying spaces II. Mathematica Gottingensis Heft 10 (1988). | Zbl 0634.55016

11. S. J. Willson. Equivariant homology theories on G-complexes. Trans. Amer. Math. Soc. 212 (1975), 155-171. | MR 377859 | Zbl 0308.55002